MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC NDL, GRIPPER PLUS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC NDL, GRIPPER PLUS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-2764-24
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during removal of the needle part of the device detached.The needle was removed by pulling the thread.There was a potential blood contamination for the staff.There were no patient harm or adverse events reported due to this event.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
D4 - expiration date, d4 - primary udi number and h4 - device mfg date: correction.H6.Investigation codes: updated.Investigation summary: the sample returned consists of one (1) incomplete set for p/n: 21-2764-24.The returned sample was received in used condition, in a plastic bag.The returned sample was visually inspected without magnification at 12¿ to 16¿ and normal conditions of illumination.Returned sample was unable to perform any test.Per the partial returned sample, it was observed that it was in used condition, and it was not able to perform any functional test on it, the complaint could not be replicated or confirmed.The failure mode of "a0160 - difficult to remove" could not be confirmed or replicated.Other analysis can´t be performed since what was received was a partial set.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
DELTEC NDL, GRIPPER PLUS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key21324272
Report Number3012307300-2025-01566
Device Sequence Number8494501
Product Code FPA
UDI-Device Identifier10610586025570
UDI-Public(01)10610586025570(17)290103(10)4453645
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-2764-24
Device Lot Number4453645
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age33 YR
Patient SexMale